# SDR 9618505509

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509US
- Make and model: Boeing 757251
- Aircraft serial: 23198
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE AFT SECTION OF EMERGENCY FLOOR LIGHTS WERE DIM AND PULSING.  REPLACED POWER SUPPLY UNIT, OPERATIONAL CHECK OK.
